MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR, ADAPTER, FILLING, MALE/FEMALE LUER, 50/BX; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS

SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR, ADAPTER, FILLING, MALE/FEMALE LUER, 50/BX; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Catalog Number 21-7664-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the adapter of the cadd cassette is leaking at the connection on the middle.There was no patient involvement.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: one component was returned for investigation.The component was air leak tested per icu medical specifications and failed.The complaint can be confirmed.A quality alert has been posted covering proper solvent application for associate review.In the past two years, no other complaints have been filed for the described defect.Icu medical continues to track and trend complaints data and escalate as needed.No non-conformance reports were issued against this lot during the manufacturing.

Brand Name
NRFIT CONNECTOR, ADAPTER, FILLING, MALE/FEMALE LUER, 50/BX
Common Device Name
ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20152206
Report Number3012307300-2024-08644
Device Sequence Number11824286
Product Code PWH
UDI-Device Identifier10610586044021
UDI-Public(01)10610586044021(17)270430(10)6010324
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7664-24
Device Lot Number6010324
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown